# SDR AALA202204161701

- Difficulty date: April 14, 2022
- Submitted: April 16, 2022
- Operation: Air carrier
- Aircraft: N118US
- Make and model: Airbus A320-214
- Aircraft serial: 1264
- Aircraft time: 62,539 hours, 30,593 cycles
- System (JASC): 5270 · Door Warning System
- Part: Cover
- Condition: Out Of Position
- Location: Zone 800 - Doors
- Stage of operation: LD
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: UPON LANDING FORWARD LEFT OVER WING EXIT OPEN CAME ON AND OFF TWICE. MAINTENANCE FOUND LEFT OVER WING EXIT DOOR LATCH COVER SLIGHTLY AJAR, RESET COVER TRIM, REPLACED COVER AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER AMM 52-11-860-061A.
